# SDR FDEA202204060882

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Part number: 113T4100265G
- Part serial: 004807
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING #6 SPOILER LOWER SURFACE HAS HOLE APROXIMATELY 1"X1". ACCOMPLISHED PERMANET REPAIR OF PUNCTURE ON L/W #6 SPOILER LOWER SURFACE IAW   FEDEX B767 SRM 57-70-01-2RFIG 201 SHEET 4 AND 51-70-05-2R
